Problems only after the withdrawal


#1

Hello. I am from Portugal. I took propecia for eight or nine years and never had any sexual problem. Now that I suspended propecia (for money reasons) I could never had an erection and no libido. Is this usual? Sorry for my english. I am very scared


#2

Most of the people on this forum didn’t experience severe side effects while taking the drug. It is when they STOPPED taking the drug that the serious problems began.

Hopefully you will be OK in the coming weeks but your experience up to now is common with ‘Post Finasteride Syndrome’.


#3

What can I do? Take the drug again?


#4

This is not advised whatsoever as you will be inhibiting 5AR2/DHT/neurosteroids etc again.

My suggestion would be to try and give your body time to heal, hopefully you will recover naturally over time.


#5

Hi
when did you stop?I mean how many weeks or months ago you stopped it.


#6

The same thing happened to me. I was on propecia for ten years and had no side effects. My side effects occured only after I went off of propecia.


#7

same here, 9 year user, occured after withdrawl. Perhaps somehow the inhibition is what was helping, who knows.


#8

rungekutta
how did you stop cold turkey or tappered.
Did you skipped doses ever before stopping finally?


#9

I attributed what I rationalized as “slight E.D.” for years as due to other causes and quit propecia before learning about PFS. Retrospectively I only experienced some side effects while on Propecia, it was after quitting that all hell broke loose. Think I had a bigger member when I was 4 years old, than now. It would be funny if it weren’t so tragic.


#10

The same for me. I was on propecia for 13 years and had no side effects. My side effects occure only after I went off of propecia.
I was Supermann when I was on propecia. Easy to game musele, great sex drive and a good famelie mann for my wife and kids.

NOW SO SICK: Depression, Erectile Dysfunction, Muscle Wastage, Fatique, Frequent urination, Anxiety, no motivation, loss of Spontaneous Erection, loss of Libido and a lot more.

Close giveing up?


#11

I felt sides after my second day. 3 days later…FUCKED.


#12

I stopped one month ago and it was for good. In truth, I have to say that now I can have a full erection, but not spontaneous. Only after A LOT of stimuli :(. I can have orgasms as well, but of course I have to force it so much. I have no LIBIDO at all. And yes, when i was taking propecia/finasteride I was burning on sexual desire.


#13

Para ti maracatu, Sou de Coruche/Santarém. Não mandei mensagem privada porque não estou habilitado.
Abraço